# SDR IPXA12571077

- Difficulty date: January 11, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 26,888 hours, 18,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO FLOORBOARD 251 XRF DELAMINATED.     FABRICATED NEW MAIN CARGO FLOORBOARD 251 XRF IAW EO B757-5320 -9692-H.
